Journal article icon

Journal article

Recursions for statistical multiple alignment.

Abstract:

Algorithms are presented that allow the calculation of the probability of a set of sequences related by a binary tree that have evolved according to the Thorne-Kishino-Felsenstein model for a fixed set of parameters. The algorithms are based on a Markov chain generating sequences and their alignment at nodes in a tree. Depending on whether the complete realization of this Markov chain is decomposed into the first transition and the rest of the realization or the last transition and the first ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1073/pnas.2036252100

Authors


Jensen, JL More by this author
Pedersen, CN More by this author
Journal:
Proceedings of the National Academy of Sciences of the United States of America
Volume:
100
Issue:
25
Pages:
14960-14965
Publication date:
2003-12-05
DOI:
EISSN:
1091-6490
ISSN:
0027-8424
URN:
uuid:08366354-2d71-46e8-9e91-856aa518c7a1
Source identifiers:
102849
Local pid:
pubs:102849

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP